Xiaobing Feng
Results

Journal Article
Mass- and Energy-Conserved Numerical Schemes for Nonlinear Schrödinger Equations
Communications in Computational Physics, Vol. 26 (2019), Iss. 5 : pp. 1365–1396

Journal Article
An Enhanced Finite Element Method for a Class of Variational Problems Exhibiting the Lavrentiev Gap Phenomenon
Communications in Computational Physics, Vol. 24 (2018), Iss. 2 : pp. 576–592

Journal Article
An Efficient Monte Carlo-Transformed Field Expansion Method for Electromagnetic Wave Scattering by Random Rough Surfaces
Communications in Computational Physics, Vol. 23 (2018), Iss. 3 : pp. 685–705

Journal Article
A Discontinuous Ritz Method for a Class of Calculus of Variations Problems
International Journal of Numerical Analysis and Modeling, Vol. 16 (2019), Iss. 2 : pp. 340–356

Journal Article
Strong Convergence of a Fully Discrete Finite Element Method for a Class of Semilinear Stochastic Partial Differential Equations with Multiplicative Noise
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 4 : pp. 574–598

Journal Article
Strong Convergence of a Fully Discrete Finite Element Method for a Class of Semilinear Stochastic Partial Differential Equations with Multiplicative Noise
Journal of Computational Mathematics, Vol. 39 (2021), Iss. 4 : pp. 574–598

Journal Article
High Moment and Pathwise Error Estimates for Fully Discrete Mixed Finite Element Approximations of Stochastic Navier-Stokes Equations with Additive Noise
Communications in Computational Physics, Vol. 36 (2024), Iss. 3 : pp. 821–849